MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  CAS STRAIGHT CUP INSERTER; SURGICAL ACCESSORIES : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910  CAS STRAIGHT CUP INSERTER; SURGICAL ACCESSORIES : INSERTION DEVICES
Catalog Number 229990025
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that handle spins, small metal handle holder faulty.Box trial stripped.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
CAS STRAIGHT CUP INSERTER
Common Device Name
SURGICAL ACCESSORIES : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7813581
Report Number1818910-2018-67643
Device Sequence Number1985754
Product Code HAW
UDI-Device Identifier10603295115281
UDI-Public10603295115281
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K071135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229990025
Device Lot NumberSO2026612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer09/05/2018
09/28/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/18/2018
10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1